Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Rheumatoid Arthritis. Taking hydroxychloroqine. Low platelets. What can be done?

I am diagnosed case of Rheumatoid Arthrits[ taking hydroxychloroqine 200 md BD, Calcium 500 mg bd and Losortan 25 mg od and analgesics on sos basis]with ITP[ Thrombocytopenia with platelets sometimes going below 0000] with DUB. For DUB ,to regulate my monthly bleeding I have been put on Primulet-N one tab tid.I want to know for how long I should take the primulet N and for how many days in a month ? What precautions I should take while taking all these medicines ? wHAT IS BEST THING TO DO TO INCREASE THE PLATELETS? thank you very much.My age is about 48 years and I am female with two issues.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

Thrombocytopenia that you are having may be due to Rheumatoid arthritis (RA).
RA has hematological manifestations like refractory anemia and thrombocytopenia.
The medications that are prescribed for RA should be continued as prescribed by your doctor.

For DUB the medication will regularize the irregularities in your menstrual cycle.
It should be continued for as long as prescribed by your doctor.ication.

Thanks and take care.
Dr Shailja P Wahal
Once your cycle become regular consult your doctor for dicotinuation of the med
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor